JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE EXTENDED q-EULER NUMBERS AND POLYNOMIALS OF HIGHER-ORDER WITH WEIGHT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 1,  2012, pp.1-9
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.1.1
 Title & Authors
ON THE EXTENDED q-EULER NUMBERS AND POLYNOMIALS OF HIGHER-ORDER WITH WEIGHT
Kim, Hyun-Mee; Choi, Jong-Sung; Kim, Tae-Kyun;
  PDF(new window)
 Abstract
The purpose of this paper is to give a new construction of the extended q-Euler numbers and polynomials of higher-order with weight by using p-adic q-integral on .
 Keywords
Bernoulli numbers and polynomials;Euler numbers and polynomials;fermionic p-adic integrlal;bosonic p-adic integral;
 Language
English
 Cited by
1.
Some Identities on the High-Order -Euler Numbers and Polynomials with Weight 0, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
M. Can, M. Cenkci, V. Kurt, Y. Simsek, Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions, Adv. Stud. Contemp. Math. 18 (2009), 135-160.

2.
D. Ding, J. Yang, Some identities related to the Apostol-Euler and Apostol- Bernoulli polynomials, Adv. Stud. Contemp. Math. 20 (2010), 7-21.

3.
C. Chao-Ping, L. Lin, An inequality for the generalized-Euler-constant function, Adv. Stud. Contemp. Math. 17 (2008), 105-107.

4.
M. Cenkci, The p-adic generalized twisted (h; q)-Euler-l-function and its appli- cations, Adv. Stud. Contemp. Math. 15 (2007), 37-47.

5.
K-W. Hwang, D.V. Dology, T. Kim, S.H. Lee, On the higher-order q-Euler numbers and polynomials with weight $\alpha$ , Discrete Dynamics in Nature and Society 2011 (2011), Article ID 354329, 12pp.

6.
T. Kim, New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys. 17 (2010), 218-225. crossref(new window)

7.
T. Kim, Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on $Z_{p}$, Russ. J. Math. Phys. 16 (2009), 484-491. crossref(new window)

8.
I. N. Cangul, V. Kurt,H. Ozden, Y. Simsek, On the higher-order w􀀀q-Genocchi numbers, Adv. Stud. Contemp. Math. 19 (2009), 39-57.

9.
H. Ozden,I.N. Cangul, Y. Simsek, Remarks on q-Bernoulli numbers associated with their interpolation functions, Adv. Stud. Contemp. Math. 18 (2009), 41-48.

10.
Y. Simsek, Generating functions of the twisted Bernoulli numbers and polyno- mials associated with their interpolation functions,Adv. Stud. Contemp. Math. 16 (2008), 251-278.

11.
C.S. Ryoo, Y.H. Kim, A numerical investigation on the structure of the roots of the twisted q-Euler polynomials, Adv. Stud. Contemp. Math. 19 (2009), 131-141.

12.
C.S. Ryoo, Calculating zeros of the twisted Genocchi polynomials,Adv. Stud. Contemp. Math. 17 (2008), 147-159.

13.
C.S. Ryoo, H. Song, R.P. Agarwal, On the roots of the q-analogue of Euler- Barnes' polynomials, Adv. Stud. Contemp. Math. (2004), 153-163.

14.
S.H. Rim, S.J. Lee, E.J. Moon On the q-Genocchi numbers and polynomials associated with q-Zeta function, Proc. Jangjeon Math. Soc. 12 (2009), 261-267.

15.
C. S. Ryoo, On the generalized Barnes type multiple q-Euler polynomials twisted by rami ed roots of unity, Proc. Jangjeon Math. Soc. 13 (2010), 255-263.

16.
A Bayad, Modular properties of elliptic Bernoulli and Euler functions, Adv. Stud. Contemp. Math. 20 (2010), 389-401.